Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On Pierpont's integral. Reply to professor Pierpont


Author: Maurice Fréchet
Journal: Bull. Amer. Math. Soc. 23 (1917), 172-174
DOI: https://doi.org/10.1090/S0002-9904-1917-02899-6
Cited work: Bull. Amer. Math. Soc., Volume 22, Number 6 (1916), 298--302
This work is cited by: Bull. Amer. Math. Soc., Volume 23, Number 4 (1917), 174--175
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1917-02899-6

American Mathematical Society